Doctor insights on:
Prenatal Vitamins That Don T Cause Nausea
Are prescription based prenatal vitamins better formulated than OTC vitamins? Do they cause less nausea? Any advantages compared to otc?
NO, NO & NO:
Prescription-based prenatals on average cost more than otc. They are not better formulated, are often more difficult to absorb & offer no advantages. Prescription or not, avoid vitamins with unnecessary additives like artificial colors & titanium dioxide. Capsules may be better than tablets. Ideally they should have folate (folic acid) as l-5-mthf.
http://pregnancy.about. Com/cs/prenatalvitamins/a/aa043000a.htm. ...Read more
I'm trying to get pregnant and I'm taking prenatal vitamins I've been feeling nausea can that be due to the vitamins?
It happens: Some women do experience nausea when they take their prenatal vitamins. Fortunately there are many different pre-natal vitamin products. You can try an alternative on your own or discuss with your provider who may be able to recommend an alternate formulation including chewable or liquid vitamins. Make sure the vitamin includes folic acid 0.4 mg to prevent neural tube defects. ...Read more
Green veins in breasts, nausea, taking prenatal vitamins, cloudy mucus like discharge, period due in less than two weeks. Cramping. Pregnant? When test?
Sure: As long as you can tolerate them any time of the day is ok ...Read more
1st prenatal vitamins made feel extremely sick, the doctor prescribed me to another kind which is chewable and I still feel sick. What should I do?
I stop taking prenatal vitamins cause I'm taking maca root I really want to conceive I don't know what to do anymore?
See below: I would strongly suggest seeing an OB gyn since maca root is not something an OB gyn would suggest. ...Read more
No: Prenatal vitamins taken during pregnancy offer more help than potential side-effects unless a woman already has a severe metabolic problem. Wilson disease is a metabolic problem causing an over accumulation of copper. Vitamins do not cause it. However, vitamins can contain an excess of certain minerals and may not be necessary in the non-pregnant state. ...Read more
Not likely: Consider the possibility that your pregnant.Get a more detailed answer ›
I started taking Vitafusion prenatal vitamins gummies 2 weeks ago & now have a yeast infection. I haven't had one in 10 years. Is this the cause?
Coincidence likely: Taking vitamins should not cause you to get a yeast infection. It is probably a timing coincidence. Unless those vitamins have something in them besides vitamins, always check the ingredients! If you're pregnant, yeast infections are common in pregnant women since they become more susceptible to them. ...Read more
We recently decided to ttc. I started taking prenatal vitamins. Now I am having pains in my lower right stomach. Could the vitamins cause this?
It's possible: Prenatal vitamins (PNV), and/or other types of vitamins, can cause stomach discomfort. Some PNV can also cause constipation which could be the cause of your discomfort. You can continue taking the same PNV to see if the problem resolves as your body gets use to them or you can try a different form of PNV. Drinking lots of fluids, especially water and getting regular exercise may be helpful. ...Read more
What would cause elevated liver enzymes of alt 70 and ast 36? I don't drink, only take 250 mg magnesium and prenatal vitamins for nursing.
Will it cause problems or birth defects if my wife wasn't taking prenatal vitamins when she found out she was pregnant?
You can't know: All health recommendations are a based on chances of outcomes. Smoking increases your risk of lung cancer and heart disease but not everybody who smokes gets those diseases. And some who don't smoke, get them anyway. Same with vitamins preventing birth defects, its a good idea, but there are no certainties either way. ...Read more
Do prenatal vitamins cause constipation? I'm not pregnant that I know of just taking them for the vitamins.
I'm premenopausal and my doctor wanted me to take prenatal vitamins for extra iron. Ever since I started taking them I feel tired. What is the cause?
Been experiencing anxiety and sadness off and on. I'm not pregnant but taking prenatal vitamins, Could this be the cause?
Very unlikely but...:
This is unlikely but possible, esp. If you are taking a poor quality vitamin with toxic additives like artificial colors or GMO-derived ingredients. You might also be allergic to some of its ingredients. In general quality vitamins have been shown to be beneficial for anxiety. Try stopping for a couple weeks &/or try different brand. See http://tinyurl. Com/mzrkbx8
& http://multivitaminguide. Org/ ...Read more
Can 50 mg of mag oxide in prenatal vitamins cause watery watery stools? Just found out I'm pregnant, just started these today, 1-2hrs later, diarrhea
Would a combination of materna prenatal vitamins & palafer CF iron pills cause an elevated liver enzyme level of ALT 54? No alcohol use or medication.
Probably not: If you are pregnant there are other potential causes. Consult yr OB provider or pcp if not pregnant. ...Read more
Possibly: Vitamin use is recommended to keep you healthy and they contain folate (folic acid) which is known to decrease the risk of defects in the unborn baby's back. Some doctors recommend extra folate (folic acid) with prenatal vitamins. Follow your doctor's advise. He may have samples if money is an issue. Prenatal vitamins are a must. All the best. ...Read more
- Talk to a doctor online
- Multivitamins that don t cause nausea
- Foods that don t cause gas
- Antibiotics that don t cause diarrhea
- Antipsychotics that don t cause weight gain
- Iron tablets that don t cause constipation
- Mood stabilizers that don t cause weight gain
- Foods that don t cause gas and bloating
- Iron supplements that don t cause constipation
- Foods that don t cause constipation